# SDR TRBA2010002

- Difficulty date: January 26, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- Aircraft time: 20,045 hours, 22,755 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT BOTTOM OF MAIN CABIN DOOR INOPERATIVE. RECONNECTED EMERGENCY LIGHT WIRES WITH SPLICE IAW SRM 20-43-13. OPT CHECKED GOOD
